<  Back to the Polytechnique Montréal portal

Solving a stochastic reservoir management problem with multilag autocorrelated inflows

André Turgeon

Article (2005)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/23590/
Journal Title: Water Resources Research (vol. 41, no. 12)
Publisher: American Geophysical Union
DOI: 10.1029/2004wr003846
Official URL: https://doi.org/10.1029/2004wr003846
Date Deposited: 18 Apr 2023 15:18
Last Modified: 05 Apr 2024 11:08
Cite in APA 7: Turgeon, A. (2005). Solving a stochastic reservoir management problem with multilag autocorrelated inflows. Water Resources Research, 41(12), 12414-12414. https://doi.org/10.1029/2004wr003846

Statistics

Dimensions

Repository Staff Only

View Item View Item